MathSciNet Relay Station
MathSciNet bibliographic data
MR1958352 34C60 (92B20)
Xiang, Lan; Zhou, Jin; Liu, Zeng Rong; Sun, Shu On the asymptotic behavior of Hopfield neural network with periodic inputs. Appl. Math. Mech. (English Ed.) 23 (2002), no. 12, 1367–1373; translated from Appl. Math. Mech. 23 (2002), no. 12, 1220--1226(Chinese)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement